Skip to content

Get 5% Off All

All Products

Cart

Your cart is empty

BEECHAMS POWDERS ASPIRIN CAFFEINE 10'S

Sale priceGH₵6.80
(0.0)

Per Sachet(s)

Beechams Powders are a fast-acting pain relief medication designed to help with cold and flu symptoms, headaches, fever, and mild to moderate pain. Each sachet contains 600mg of Aspirin and 50mg of Caffeine, which work together to reduce inflammation, relieve pain, and boost alertness

BEECHAMS POWDERS ASPIRIN CAFFEINE 10'S
BEECHAMS POWDERS ASPIRIN CAFFEINE 10'S Sale priceGH₵6.80